# SDR VNAA2014041500013

- Difficulty date: April 15, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 24,408 hours, 24,428 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION USING AMM.  MAINTENANCE REPLACED, STATIC WICKS ON THE HORIZONTIAL STABILIZER, AND REPLACED RIVET AT FS 310 USING AMM.  ACFT WAS RELEASED FOR SERVICE.
